# SDR DALA2018052303560

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 64,869 hours, 25,426 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L SURVIVAL PACK D-RING NOT SECURED IN APPROPRIATE SPOT. SECURED SURVIVAL PACK D-RING ON L1 DOOR- OK FOR SVC PER AMM 25-66.
